# SDR XNOA01068

- Difficulty date: September 17, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N224KW
- Make and model: Airbus A300 B4-203
- Aircraft serial: 073
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: D

## Discrepancy

NOSE GEAR LIGHT ILLUMINATED WITH GEAR HANDLE IN NEUTRAL POS, LIGHT VIBRATION NOSE DOORS.  RIGGED LEFT HAND NOSE GEAR DOOR.  OPS CHECK GOOD ON GEAR SWING IAW A300 MM 32-30-00.
